Vol. 290, No. 1, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The Vietoris–Rips complexes of a circle
1–40

Michał Adamaszek and Henry Adams

A tale of two Liouville closures
41–76

Allen Gehret

Braid groups and quiver mutation
77–116

Joseph Grant and Robert J. Marsh

A Paley–Wiener theorem for the spectral projection of symmetric graphs
117–137

Shin Koizumi

Fundamental domains of arithmetic quotients of reductive groups over number fields
139–168

Lee Tim Weng

Appendix: Takao Watanabe

Growth and distortion theorems for slice monogenic functions
169–198

Guangbin Ren and Xieping Wang

Remarks on metaplectic tensor products for covers of $\operatorname{GL}_r$
199–230

Shuichiro Takeda

On relative rational chain connectedness of threefolds with anti-big canonical divisors in positive characteristics
231–245

Yuan Wang

An orthogonality relation for spherical characters of supercuspidal representations
247–255

Chong Zhang